Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Anitbiotics x 2

Posted Feb 03 2009 1:21am 1 Comment
Currently I am taking Ciprofloxacin HCL aka Cipro as well as Metronidazole aka Flagyl. Both of these antibiotics make me feel either nauseas or dizzy or give me a headache or leave me feeling dehydrated. Naturally I am drinking a great deal of water throughout the day as well as only taking them after a meal in order to avoid these side effects as much as possible.

If you have taken either of these drugs and experienced similar side effects and found a way to reduce or counter them, please share that information with me. Just post a note here on the blog. Thanks.
Comments (1)
Sort by: Newest first | Oldest first
I have been taking Metronidazole and Co-trimoxazole for a few days now, and besides the sore stomach, have been having headaches (I do not usually get any headaches at all) and some tinnitus. I usually drink a lot of water, but it looks like drinking a lot more is required when taking these drugs (as I am taking both together, I don't know which one is causing it, though). Drinking lots of water seems to help...
Post a comment
Write a comment:

Related Searches